# SDR SWIA202164371

- Difficulty date: December 9, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR, FWD FLOOR SUPPORT SPLICE/JOINT IS GOUGED.  FLAGGED     (C-CHECK RO 2/16/2022)    REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS. REF. MHIRJ REO  690-53-61-1054 REV --, 2022-01-08. CRJ 900 SRM 51-42-21-001-001-A01 DWG MM670-35085 REV L, AND CRJ-900 SRM 51-12-00-001-001-A01. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
